Side Effects Of Taking The Hormone Estrogen?
Thank you for asking HealthReplies.com.
The medicine that your doctor gives has the active ingredient Letrozole, which is a synthetic estrogen hormone. The hormone estrogen itself is a type of reproductive hormone that works together with other hormones in regulating menstruation and fertility of a woman. Consumption of this drug in the right way is useful to help suppress the production of the hormone estrogen. This drug is often used in cancer patients whose growth is triggered by the hormone estrogen, including breast cancer. Not only that, the administration of this drug is also useful in restoring hormonal balance to women who have difficulty having a baby due to hormonal balance disorders (specifically excess estrogen).
As with other treatments, consumption of Letrozole can also have side effects. There are also several types of side effects that often arise due to consumption of this drug are hair loss, muscle and joint pain, easy fatigue, excessive sweating, nausea, diarrhea, dizziness, insomnia, to abnormal vaginal bleeding. It is possible that the prolonged spots that you are experiencing right now are related to the drug you are taking. It could also, these spots appear due to other reasons, such as stress, fatigue, side effects of consumption of other drugs, myomas, endometriosis, uterine polyps, thyroid gland disorders, and so on.
You can check yourself directly to the doctor or obstetrician if your complaint has arisen in a long time. That way, your doctor can evaluate further, whether your complaint occurs purely related to the side effects of the drug you are taking, or if there are other causes. So that spots do not recur, it is recommended for you to take medication according to the doctor's advice, not too much activity and too many thoughts, always live a healthy diet, multiply exercise, and do not consume drugs carelessly without a prescription from a doctor.
Hope this helps ...